Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The restriction of Whittaker modules to certain parabolic subalgebras

Author: Nolan R. Wallach
Journal: Proc. Amer. Math. Soc. 81 (1981), 181-188
MSC: Primary 17B35; Secondary 22E47
MathSciNet review: 593452
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Certain twisted cohomology spaces of modules for the standard maximal parabolic subalgebra of $ \mathfrak{s}\mathfrak{l}(n,{\mathbf{C}})$ are studied. These results are shown to imply new proofs of results of Kostant on Whittaker modules in the special case of real forms of products of $ \mathfrak{s}\mathfrak{l}(n,{\mathbf{C}})$'s.

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Enveloping algebras, North-Holland, Amsterdam and New York, 1977. MR 0498740 (58:16803b)
  • [2] R. Goodman and N. R. Wallach, Conical vectors and Whittaker vectors, J. Functional Anal. (to appear).
  • [3] B. Kostant, On Whittaker vectors and representation theory, Invent. Math. 48 (1978), 101-184. MR 507800 (80b:22020)
  • [4] N. N. Shapavolov, On a bilinear form on the universal enveloping algebra of a complex semi-simple Lie algebra, Functional Anal. Appl. 6 (1972), 65-70. MR 0320103 (47:8644)
  • [5] J. T. Stafford and N. R. Wallach, Restriction of admissible modules to parabolic subalgebras (to appear). MR 656493 (83h:17007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 22E47

Retrieve articles in all journals with MSC: 17B35, 22E47

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society